# SDR XV6A

- Difficulty date: January 14, 2009
- Submitted: January 17, 2009
- Operation: Air carrier
- Aircraft: N328
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Aircraft time: 1,764 hours, 21,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 04729
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMERGENCY ESCAPE PATH LIGHTING INOP FROM SEAT ROW 1 THROUGH 3.
